Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the matrix Riccati equation


Author: J. J. Levin
Journal: Proc. Amer. Math. Soc. 10 (1959), 519-524
MSC: Primary 34.00
DOI: https://doi.org/10.1090/S0002-9939-1959-0108628-X
MathSciNet review: 0108628
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Chiellini, Sui sistemi di Riccati, Rend. Sem. Sci. Univ. Cagliari vol. 18 (1948) pp. 44-58. MR 0034924 (11:665b)
  • [2] W. J. Coles, Linear and Riccati systems, Duke Math. J. vol. 22 (1955) pp. 333-338. MR 0073765 (17:482e)
  • [3] E. L. Ince, Ordinary differential equations, London, 1927.
  • [4] N. Ya. Lyaščenko, On a separation theorem for a system of linear differential equations, Dokl. Akad. Nauk SSSR (N.S.) vol. 97 (1954) pp. 965-967. MR 0064225 (16:247b)
  • [5] -, On a theorem of complete separation of a linear homogeneous system of ordinary differential equations and some properties of the separation matrix, Ukrain. Mat. Ž. vol. 7 (1955) pp. 403-418. MR 0080222 (18:212a)
  • [6] J. Radon, Über die Oszillationstheoreme der konjugierten Punkte beim Probleme von Lagrange, Bayer. Akad. Wiss. Math.-Nat. Kl. Abh. (1927) pp. 243-257.
  • [7] -, Zum Problem von Lagrange, 4 Vorträge, Gehalten in Mathematischen Seminar der Hamburgischen Universität, July 7-24, 1928, Abhandlungen, Hamburg, vol. 6, pp. 273-299.
  • [8] W. T. Reid, Some remarks on linear differential systems, Bull. Amer. Math. Soc. vol. 45 (1939) pp. 414-419. MR 1563996
  • [9] -, A matrix differential equation of Riccati type, Amer. J. Math. vol. 68 (1946) pp. 237-246. MR 0015610 (7:446a)
  • [10] -, Addendum to a matrix differential equation of Riccati type, Amer. J. Math. vol. 70 (1948) p. 460. MR 0024556 (9:512e)
  • [11] R. L. Sternberg, Variational methods and nonoscillation theorems for systems of differential equations, Duke Math. J. vol. 19 (1952) pp. 311-322. MR 0048668 (14:50c)
  • [12] -, A theorem on Hermitian solutions for related matrix differential and integral equations, Portugal. Math. vol. 12 (1953) pp. 135-139. MR 0060666 (15:706a)
  • [13] -, Applications of the theory of differential equations to vibrating beams, Portugal. Math. vol. 13 (1954) pp. 111-120. MR 0068699 (16:926e)
  • [14] R. L. Sternberg and H. Kaufman, Applications of the theory of systems of differential equations to multiple non-uniform transmission lines, J. Math. Phys. (1953) pp. 244-252. MR 0052322 (14:606b)
  • [15] W. M. Whyburn, Matrix differential equations, Amer. J. Math. vol. 56 (1934) pp. 587-592. MR 1507045

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.00

Retrieve articles in all journals with MSC: 34.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1959-0108628-X
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society